Pacific Journal of Mathematics

Generalized Goursat problem.

Robert P. Holten

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 207-224.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036719

Mathematical Reviews number (MathSciNet)
MR0149102

Zentralblatt MATH identifier
0168.08104

Subjects
Primary: 35.53

Citation

Holten, Robert P. Generalized Goursat problem. Pacific J. Math. 12 (1962), no. 1, 207--224. https://projecteuclid.org/euclid.pjm/1103036719


Export citation

References

  • [1] A. Bielecki, et J. Kisynski, Sur un probleme de Mile Z. Szmydt relatif a equation dHjdxdy = f[x, y, z, {dz,'dx, dz/dy)\, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. Phys., 6 (1958), 321-325.
  • [2] E. Goursat, Sur un procede alterne, C. R. Acad. Sci. Paris, 149 (1909), 762-765.
  • [3] R. P. Holten, Generalized Goursat problem for a hyperbolic system, Technical Report no. 2, AFOSR RN 58-1008, AF 49(638)-398, (1958).
  • [4] L. A. Meltzer, On the correct statement of GoursaVs problem, Recueil Mathematique, 60 (1946), 59-101.
  • [5] V. P. Mihailov, Non-analytic solutions of Goursat's problem for a system of differential equations in two independent variables, Dokl. Akad. Nauk SSSR (N.S.) 117 (1957), 759-762.
  • [6] G. Peyser, Energy integrals for the mixed problem in hyperbolic partialdifferential equations of higher order, Journ. Math, and Mech., 6 (1957), 641-653.
  • [7] E. Picard, Memoire sur la theorie des equations aux derivees partielles et la methode des approximations successives, Journ. de Math. 4e serie t. VI (1890), 145-210.
  • [8] Z. Szmydt, Sur existence de solutions de certains problems aux limites relatifs a un systeme d'equations differentielles hyperboliques, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. Phys., 6 (1958), 31-36.
  • [9] Setuzo Yosida, .ukuhara's problem forhyperbolic equations with twoindependent variables I. Semi-linear case, Proc. Japan Acad. 34 (1958), 319-324.